I'm detoxing myself off methadone, after a bad morphine habit. I'm on my 13 th day since quitting but on my 6th day I took 25 mg for 3 days,for some relief. I hadn't slept in 4days. So now It's been 5 days since I had anything but I was also clean the five days prior to my 3 day stint. So does that put me back at the beginning or just set my detox back a little? I'm miserable and I haven't slept the last two nights and I didn't sleep much before that. How long will this last? Ive lost so much sleep the last two weeks, I'm hallucinating and I'm a wreck. Also, I had a detox seizure last year.
Once you put Methadone in your system, it will attached to your receptors, starting the process again. Methadone is a very hard and lengthy withdrawal. We treated it in our hospital under medical supervision where we can medically speed the process. If you have had seizures in the past and is hallucinating for lack of sleep, you should seek medical attention ASAP. Do not put yourself at risk. Please look for help and stay safe.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.